ClinVar Miner

Submissions for variant NM_000528.4(MAN2B1):c.2917A>G (p.Asn973Asp) (rs148080695)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000631884 SCV000752984 uncertain significance Deficiency of alpha-mannosidase 2018-06-18 criteria provided, single submitter clinical testing This sequence change replaces asparagine with aspartic acid at codon 973 of the MAN2B1 protein (p.Asn973Asp). The asparagine residue is weakly conserved and there is a small physicochemical difference between asparagine and aspartic acid. This variant is present in population databases (rs148080695, ExAC 0.2%). This variant has not been reported in the literature in individuals with MAN2B1-related disease. ClinVar contains an entry for this variant (Variation ID: 527127). Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Tolerated"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0". The aspartic acid amino acid residue is found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.